Exportar registro bibliográfico


Metrics:

Optimal control of systems with discontinuous differential equations (2010)

  • Authors:
  • USP affiliated authors: STEWART, DAVID EDWARD - ICMC
  • Unidades: ICMC
  • DOI: 10.1007/s00211-009-0262-2
  • Subjects: CONTROLE ÓTIMO; EQUAÇÕES DIFERENCIAIS
  • Language: Inglês
  • Imprenta:
  • Source:
  • Online source accessDOI
    Informações sobre o DOI: 10.1007/s00211-009-0262-2 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      STEWART, David E; ANITESCU, Mihai. Optimal control of systems with discontinuous differential equations. Numerische Mathematick, Heidelberg, Springer Berlin, v. 114, n. 4, p. 653-695, 2010. Disponível em: < http://www.springerlink.com/content/100497/ > DOI: 10.1007/s00211-009-0262-2.
    • APA

      Stewart, D. E., & Anitescu, M. (2010). Optimal control of systems with discontinuous differential equations. Numerische Mathematick, 114( 4), 653-695. doi:10.1007/s00211-009-0262-2
    • NLM

      Stewart DE, Anitescu M. Optimal control of systems with discontinuous differential equations [Internet]. Numerische Mathematick. 2010 ; 114( 4): 653-695.Available from: http://www.springerlink.com/content/100497/
    • Vancouver

      Stewart DE, Anitescu M. Optimal control of systems with discontinuous differential equations [Internet]. Numerische Mathematick. 2010 ; 114( 4): 653-695.Available from: http://www.springerlink.com/content/100497/

    Últimas obras dos mesmos autores vinculados com a USP cadastradas na BDPI:

    Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020